# SDR JJBA20221122019

- Difficulty date: November 5, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 45,994 hours, 29,376 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP, JUST AFT OF COCKPIT BULKHEAD ON RH SIDE AT FLOOR LINE HAS A CRACK COMING OUT OF RIVET. REMOVED STRINGER CLIP. STRINGER CLIP WAS REPLACED
